# SDR YENA20130825183

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 48,249 hours, 17,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK, FOUND LT WING CORROSION ON LOWER WING SURFACE OTBD OF NR 1 SPOILER ACTUATOR FITTING ABOVE FALSE SPAR.  REMOVED FASTENER AND REMOVED CORROSION BY BLENDING.  ACCOMPLISHED HFEC AND INSTALL THE REPLACEMENT OVERSIZE FASTENERES IAW SRM 51-76-11, 51-76-12, 51-42-11, AND 51-43-00.  COMPLIED WITH EC A13-554-01.
